# SDR MALA040124

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Engine: Lyc LF5071F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: 200304015
- Part serial: OFFP07860
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3627, ON CLIMBOUT WHILE PASSING THRU FL250, NR 2 ENGINE AUTOMATICALLY SHUTDOWN WITH NO INDICATION OF OVERSPEED OR FIRE.  QRH PROCEDURES COMPLIED.  ALL OTHER ENGINE PARAMETERS LOOKED NORMAL AT THE TIME OF SHUTDOWN.  MAINTENANCE REMOVED & REPLACED NR 2 ENGINE P/N 2-003-040-15, IAW JOB CARD 7100-502, S/N ON P07706, S/N OFF P07860.  REF JOB CARD FOR DETAILS.  OPS & LEAK CHECKS GOOD.
